RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 2, Pages 172–179 (Mi timm285)  

This article is cited in 2 scientific papers (total in 2 papers)

An improved piecewise uniform mesh for a singularly perturbed elliptic reaction-diffusion equation

G. I. Shishkin


Full text: PDF file (554 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 2, S138–S147

Bibliographic databases:
UDC: 519.632
Received: 01.01.2003

Citation: G. I. Shishkin, “An improved piecewise uniform mesh for a singularly perturbed elliptic reaction-diffusion equation”, Fluid dynamics, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 2, 2003, 172–179; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S138–S147

Citation in format AMSBIB
\Bibitem{Shi03}
\by G.~I.~Shishkin
\paper An improved piecewise uniform mesh for a~singularly perturbed elliptic reaction-diffusion equation
\inbook Fluid dynamics
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 2
\pages 172--179
\mathnet{http://mi.mathnet.ru/timm285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2094231}
\zmath{https://zbmath.org/?q=an:1125.65349}
\elib{http://elibrary.ru/item.asp?id=12226605}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 2
\pages S138--S147


Linking options:
  • http://mi.mathnet.ru/eng/timm285
  • http://mi.mathnet.ru/eng/timm/v9/i2/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andreev V.B., “On the accuracy of grid approximations to nonsmooth solutions of a singularly perturbed reaction-diffusion equation in the square”, Differential Equations, 42:7 (2006), 954–966  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. I. Zadorin, “The Lagrange interpolation and the Newton–Cotes formulas for functions with a boundary layer component on piecewise-uniform meshes”, Num. Anal. Appl., 8:3 (2015), 235–247  mathnet  crossref  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:230
    Full text:75
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020